| Catalog Number |
00585204035 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported was reported patient was revised approximately 2.5 years post implantation due to aseptic loosening and pain.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
(b)(4).D10: pn 00585004301 ln 65566873 5850 zss distal femoral.Pn 00585205010 ln 65649753 segmental other stem.G2: foreign ¿ australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.